# SDR A3L398043

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Honeywell Aerospace US LLC, repair station A3L3207J
- Make and model: Doug DC-9-83
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Failed
- Location: Wheel
- Component: Bendix, 2608891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FATIGUE RELATED BOLT FAILURES.  SUSPECT INSUFFICIENT PRELOAD TORQUE.  SUBMITTER SUGGESTED USING A SNUG ANGLE TORQUE METHOD.  (X)
